# SDR 03FDEA00677

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN BAY AT STA. 295 TO 280 WL 147.5 BS 27L HAS SKIN FRAYING AND CHIPPING IN DRAIN BAY.    REPAIRED DRAIN BAY STRUCTURE IN ACCORDANCE WITH FEDEX E.A. 7-5310-69487
